MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0295-01
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that under imaging, one radiopaque marker on the intra-aortic balloon (iab) appeared to be missing.This occurred after two days of therapy.It was also noted that an autofill failure alarm was generated.The insertion was reported to be axillary, which is not the method described in the device instructions for use.The customer was unable to troubleshoot but the console and iab function were otherwise appropriate, and the bedside team deferred replacing the catheter and left the current iab in use.The iab was then removed of three days of use.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
Occupation: dnp, rn-bc, patient care manager.The product has been returned to the manufacturer but is pending investigation.Once the investigation is completed a supplemental report with our findings will be submitted.Complaint record id (b)(4).
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g1 (contact person ¿ mfg site), g3, g6, g7, h2, h3, h6 (investigation findings, type of investigation, investigation conclusions), h11.No decon or visual inspection performed since product was not returned and could not be evaluated.Based on the provided x-ray we were unable to visualize the proximal nor the distal marker along the length of the iab catheter that may suggest marker migration.The insertion was reported to be axillary, which is not the method described in the device instructions for use.This may have contribute to iab catheter complications.Efforts were made to get additional x-ray photos and information on the event but no response was received.We are unable to confirm the reported problems due to the device not being returned as well as the insufficiently defined x-ray film.If the device becomes available for return, a new evaluation letter will be provided.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Complaint id no.: (b)(4).

Brand Name
MEGA 7.5FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
henry pena
15 law drive
fairfield, NJ 07004
MDR Report Key20582245
Report Number2248146-2024-0000667
Device Sequence Number8171157
Product Code DSP
UDI-Device Identifier10607567107974
UDI-Public(01)10607567107974(10)3000282645(17)251127(11)221118
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2025
Device Model Number0684-00-0295-01
Device Catalogue Number0684-00-0295-01
Device Lot Number3000282645
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/30/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2024
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexMale
Patient Weight78 KG